Several complex variables in China / [electronic resource] Chung-Chun Yang, Sheng Gong, editors. - Providence, R.I. : American Mathematical Society, c1993. - 1 online resource (xii, 173 p. : ill.) - Contemporary mathematics, v. 142 0271-4132 (print); 1098-3627 (online); . - Contemporary mathematics (American Mathematical Society) ; v. 142. .

Complex geometry in China / Biholomorphic mappings in several complex variables / Global �ojasiewicz inequality, defect relation and applications of holomorphic curve theory / Factorization of meromorphic functions in several complex variables / Some results on singular integrals and function spaces in several complex variables / Some results on the homogeneous Siegel domains in $^n$ / Differential operators and function spaces / Beltrami equation in high dimensions / Singular integrals and integral representations in several complex variables / Zhi Hua Chen -- Sheng Gong -- Shanyu Ji and Min Ru -- Bao Qin Li and Chung-Chun Yang -- Ji Huai Shi -- Yi Chao Xu -- Zhi Min Yan -- Jin Hao Zhang -- Tong De Zhong --

Access is restricted to licensed institutions

Electronic reproduction.
Providence, Rhode Island :
American Mathematical Society.

Mode of access : World Wide Web

9780821877333 (online)

Functions of several complex variables.

QA331.7 / .S47 1993

The Institute of Mathematical Sciences, Chennai, India

Powered by Koha